# SDR FDEA202208182000

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-300
- Aircraft serial: 63094
- Aircraft time: 9,129 hours, 4,217 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E EDGE FORMER CRACKED AT STATION 441 R/H WING MARKED WITH TAPE.  REPLACED FORMER AS REQUIRED PER EA H-5720-T0370175.
